Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Addendum to ``Invariant means and cones with vector interiors''


Authors: R. J. Silverman and Ti Yen
Journal: Trans. Amer. Math. Soc. 88 (1958), 327-330
MSC: Primary 46.00
Original Article: Trans. Amer. Math. Soc. 88 (1958), 75-79.
MathSciNet review: 0095415
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1958-0095415-8
PII: S 0002-9947(1958)0095415-8
Article copyright: © Copyright 1958 American Mathematical Society